# SDR 2005FA0000612

- Difficulty date: March 1, 2005
- Submitted: May 3, 2005
- Operation: General aviation
- Aircraft: N2116X
- Make and model: Cessna 182T
- Aircraft serial: 18281318
- Engine: Lyc IO540*
- System (JASC): 7997 · Engine Oil System Wiring
- Part: Pin
- Condition: Loose
- Location: Transducer
- Part time: 75 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

G-1000-3 PIN CONNECTOR FOR OIL PRESSURE TRANSDUCER, THE PINS WILL GET LOOSE AND CAUSE THE OIL PRESSURE INDICATION TO JUMP FROM 45 TO 110 PSI.  TROUBLESHOT, RESET PIN TO SHRINK (SHIP SIDE).  SUSPECT WILL HAVE PROBLEMS WITH THIS IN THE FUTURE DUE TO VIBRATION OF AIRCRAFT.  NOTE: NEVER HAD A RED-X OVER OIL PRESSURE INDICATION ON LRU.  (CE07200512740) (K)
